# SDR SWAA2022041191714

- Difficulty date: April 6, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT SECTION INOP FOR BATTERY PACK (M1672) / [01] REPLACED EMERGENCY LIGHT BATTERY PACK M1672; OPS CHECK GOOD IAW AMM 33-51-06-960-805.;[02] VERIFIED STEP 1. AUDIT C/W
